# SDR DLM88002222

- Difficulty date: November 13, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 37,582 hours, 31,464 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20219742
- Part serial: 111444
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTFLOW VALVE STUCK FULL CLOSED AFTER T/O IN AUTO 1 AND AUTO 2.  REPLACED OUTFLOW VALVE ACTUATOR AND PRESSURE CONTROLLER.
